MAUDE Adverse Event Report: MICROLINE SURGICAL INC ENTCEPS; ELECTROSURGICAL HANDPIECE, SINGLE-USE

MICROLINE SURGICAL INC ENTCEPS; ELECTROSURGICAL HANDPIECE, SINGLE-USE
Model Number 110-005D
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No investigation could be conducted as the device that was involved in the incident was discarded by the hospital.
 
Event or Problem Description
Ent not working properly.Sealing function not working continously.They have discarded the forceps after usage.Anesthesia time was extended and another set from a different lot was used successfully.

Brand Name
ENTCEPS
Common Device Name
ELECTROSURGICAL HANDPIECE, SINGLE-USE
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
PARKER HANNIFIN
blvd bellas artes
lote 12d manzana 22
beverly, tijuana 22444
MX   22444
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key21218057
Report Number1223422-2025-00001
Device Sequence Number18339552
Product Code GEI
UDI-Device Identifier00811099011545
UDI-Public00811099011545
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K001262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110-005D
Device Catalogue Number110-005D
Device Lot Number406558
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Initial Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown